GENERAL ITERATIVE METHODS FOR A FAMILY OF NONEXPANSIVE MAPPINGS

Authors

  • M. Yazdi Department of Mathematics, Malard Branch, Islamic Azad University, Malard, Iran

Abstract

In this paper, we introduce implicit and explicit iterative methods for finding a common element of the set of solutions of a variational inequality and the set of common fixed points for a countable family of nonexpansive mappings in a Hilbert space. For these methods, we prove some strong convergence theorems. These theorems improve and extend some results of Yao et al. [21] and Xu [20].

Downloads

Published

2018-01-19

How to Cite

Yazdi, M. (2018). GENERAL ITERATIVE METHODS FOR A FAMILY OF NONEXPANSIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 8(1), 21-31. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/463

Issue

Section

Research Article